Yet more projective curves over .
Experimental mathematics, Tome 11 (2002) no. 4, pp. 547-554
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2002__11_4_52866,
author = {Lomont, Chris},
title = {Yet more projective curves over .},
journal = {Experimental mathematics},
pages = {547--554},
year = {2002},
volume = {11},
number = {4},
zbl = {1101.14305},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2002__11_4_52866/}
}
Lomont, Chris. Yet more projective curves over .. Experimental mathematics, Tome 11 (2002) no. 4, pp. 547-554. http://geodesic.mathdoc.fr/item/EXMA_2002__11_4_52866/